# SDR 01FDEA01118

- Difficulty date: August 22, 2001
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 2612 · Fire Detection
- Part: Duct
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

N1275   TEST FLT   LWR AFT CARGO SMOKE WARN @ FL 230 HAD ENGINE & WING ANTI ICE TURNED ON, WENT OUT WHEN PWR WAS REDUCED.  S/D   TESTED TAI & ENG ANTIICE, CND WORK DONE PER SRM 20-50-01, MM 30-13-000-5 & 30-21-001-5.
